By virtue of barrier arguments we prove C alpha-regularity up to the boundary for the weak solutions of a non-local, non-linear problem driven by the fractional p-Laplacian operator. The equation is boundedly inhomogeneous and the boundary conditions are of Dirichlet type.

Iannizzotto, A., Mosconi, S., Squassina, M., Global Holder regularity for the fractional p-Laplacian, <<REVISTA MATEMATICA IBEROAMERICANA>>, 2016; 32 (4): 1355-1394 [http://hdl.handle.net/10807/87030]

Global Holder regularity for the fractional p-Laplacian

Squassina, Marco
Ultimo
2016

Abstract

By virtue of barrier arguments we prove C alpha-regularity up to the boundary for the weak solutions of a non-local, non-linear problem driven by the fractional p-Laplacian operator. The equation is boundedly inhomogeneous and the boundary conditions are of Dirichlet type.
Inglese
Iannizzotto, A., Mosconi, S., Squassina, M., Global Holder regularity for the fractional p-Laplacian, <<REVISTA MATEMATICA IBEROAMERICANA>>, 2016; 32 (4): 1355-1394 [http://hdl.handle.net/10807/87030]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/87030
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 111
  • ???jsp.display-item.citation.isi??? 95
social impact